Skip to content
My WebMD Sign In, Sign Up
miagrane?
avatar
countrygirlkay posted:
I have had a miagrane for the past 2 days along with a very annoying ear ach, my question is im not sure what to take for it, ive just been taking pain meds that i got from the hospital last time i went for a miagrane. I get them almost every other day they use to only last untill i fell asleep and then would be gone when i would wake up but not anymore they are there when i go to bed and when i wake up, i just dont know my steps are and what to take. I know ive taken too many meds today already trying to get this thing to go away but nothing will help it =/
Reply


Helpful Tips

Yoga Helps
Yoga is a good tool to reducing stress and the headaches that come with it. More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Pain Disorders Center